# SDR DALA2015120907461

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON 2 COUNTERSINK HOLES ON FUEL ACCESS PLATE NR. 1371C. SRM 51-22-2A.  FUEL ACCESS PLATE AND BUSHINGS WERE TREATED IAW SRM 51-10-3, NEW BUSHINGS WERE INSTALLED.
